(888) 687-4334
Menu

Advil Allergy & Congestion Relief, 20 Tablets

RDC10302792

$ 9.53 $ 12.59

Advil Allergy and Congestion Relief is the non-drowsy, one coated tablet dose, that provides fast, effective relief of seasonal sinus and allergy symptoms.

Tacking symptoms such as: headache, nasal congestion, sinus pressure, fever, nasal swelling, sneezing, and body aches, Advil Allergy and Congestion Relief does more than what most allergy medications don't. These tablets are the only allergy medicine that contains the speed and strength of Advil, all while treating those stubborn sinus and allergy symptoms with one multi-symptom product. 

It temporarily relieves the following symptoms that are commonly associated with allergies or sinus conditions:

  • Fever
  • Headache
  • Sinus Pressure
  • Runny Nose
  • Nasal Congestion
  • Sneezing
  • Minor body aches & pains
  • Reduces the swelling of the nasal passages
  • Temporarily restores clear breathing through the nose

Note: The pain relieving product in Advil is ibuprofen, which is a non-steroidal, anti-inflammatory drug, or NSAID, that is a safe and effective pain reliever and fever reducer when taken as directed. 

Instructions:

  • Do not take more than directed
  • Adults and children 12 years and older, take 1 tablet every 4 hours while symptoms occur
  • Do not take more than 6 tablets in 24 hours
  • Read all warnings and directions before use and keep the carton
  • Do NOT give to children under 12 years old, as this product contains too much medication for children under this age

Warnings:

Allergy Alert: Ibuprofen may cause a severe allergic reaction, especially in people who are allergic to aspirin. Symptoms may include:

  • Hives
  • Facial Swelling
  • Asthma (Wheezing)
  • Shock
  • Skin Reddening
  • Rash
  • Blisters

If an allergic reaction occurs, stop use and seek medical attention immediately. 

Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The risks are higher if you are age 60 or older; have had stomach ulcers or bleeding problems; taking a blood thinning or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, etc.); consume 3 or more alcoholic drinks every day while using this product, or take more or for a longer time than directed.  

Do Not Use:

  • If you've had an allergic reaction to any other pain reliever or fever reducer
  • In children under 12 years old
  • Right before or after heart surgery
  • If you are taking a prescription MAOI, or for 2 weeks after stopping the MAOI drug. If you don't know if your prescription drug contains an MAOI, ask a doctor or pharmacist before use

Ask a Doctor or Pharmacist Before Use:

  • If the Stomach Bleeding warning applies to you
  • You have problems or serious side effects from taking pain relievers or fever reducers
  • You have a history of stomach problems, such as heartburn
  • You have high blood pressure, heart disease, liver cirrhosis, kidney disease, or asthma
  • You are taking a diuretic
  • You have a breathing problem, such as emphysema or chronic bronchitis
  • You have glaucoma
  • You have trouble urinating
  • Under a doctor's care for any continuing medical illness
  • Taking any other product that contains phenylephrine or any other nasal decongestant
  • Taking aspirin for heart attack or stroke, as ibuprofen may decrease the benefit of aspirin
  • Taking any other drug

When Using This Product:

  • Take with food or milk if stomach upset occurs
  • The risk of heart attack or stroke may increase if you use more than directed or for longer than directed
  • Avoid Alcoholic Drinks
  • Be careful when driving a motor vehicle or operating machinery
  • Drowsiness may occur - alcohol, sedatives, and tranquilizers may increase drowsiness
  • May cause excitability in children

Stop Use & Ask Doctor If:

  • You experience one or more of the following signs of Stomach Bleeding: feel faint, vomit blood, have black or bloody stools, have stomach pain that does not get better.
    • If pain gets worse or lasts for more than 7 days
    • Fever gets worse or lasts more than 3 days 
    • Nasal congestion lasts for more than 7 days
    • Redness or swelling is present in the painful area
    • Any new symptoms appear
    • If symptoms continue or get worse
    • If you get nervous, dizzy, or sleepless

    If pregnant or breastfeeding: Ask your doctor before use. It is key not to use ibuprofen during the last 3 months of pregnancy unless definitely directed  to do so by a doctor because it may cause problems in the unborn child or complications during delivery.

    Keep out of reach of children. In case of overdose, get medical attention or contact a Poison Control Center immediately. Do not use if plastic blister foil barrier is broken.

    Advil Allergy & Congestion Relief, 20 Tablets Tags

    24 hours allergy relief | Advil | Advil Allergy | Advil Allergy and Congestion | Advil Allergy and Congestion Relief | Advil Allergy Relief | Advil Coated Tablets | Advil Multisymptom Cold and Flu | Advil Pain Relief | Advil Pain Reliever | Advil Sinus Congestion and Pain | All Day Pain Reliever | All Night Pain Reliever | Allergy | Allergy and Congestion | Allergy Antihistamine | Allergy Medicaine | allergy medicine | Allergy Relief | Allergy Relief Medicine | Antihistamine | Aspirin | Best Allergy Medicine | Complete Respiratory System: Sinus | congestion | Congestion Relief | Extra Strength Pain Relief | ibuprofen | Ibuprofen Tablets | Multi-Symptom | Multi-Symptom Relief | Nasal | Nasal Congestion Relief | Nasal decongestant | Pain Relief | Pain Reliever | Runny Nose | Sinus | sinus pressure | Sinus pressure relief | Sinus relief |

    You also Viewed

    Customer Reviews

    No reviews yet
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)

    Join our Mailing List

    Sign up to receive our weekly email and get 5% off your first purchase.